EconPapers    
Economics at your fingertips  
 

Tractable likelihood-based estimation of non-linear DSGE models

Robert Kollmann ()

Economics Letters, 2017, vol. 161, issue C, 90-92

Abstract: This paper presents a simple and fast maximum likelihood estimation method for non-linear DSGE models that are solved using a second- (or higher-) order accurate approximation. The method requires that the number of observables equals the number of exogenous shocks. Exogenous innovations are extracted recursively by inverting the observation equation, which allows easy computation of the likelihood function.

Keywords: Estimation of non-linear DSGE models; Observation equation inversion (search for similar items in EconPapers)
JEL-codes: C51 C63 C68 E37 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016517651730352X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Tractable Likelihood-Based Estimation of Non-Linear DSGE Models (2017) Downloads
Working Paper: Tractable likelihood-based estimation of non- linear DSGE models (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:161:y:2017:i:c:p:90-92

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-12-28
Handle: RePEc:eee:ecolet:v:161:y:2017:i:c:p:90-92